Publication detail

Control of oscillating systems with a single delay.

DIBLÍK, J. KHUSAINOV, D. LUKÁČOVÁ, J. RŮŽIČKOVÁ, M.

Original Title

Control of oscillating systems with a single delay.

English Title

Control of oscillating systems with a single delay.

Type

journal article - other

Language

en

Original Abstract

In the paper the control of oscillating systems with a single delay is analysed. New results about controlability of such systems are proved. In the proofs special matrix functions are used - a delayed matrix sine and a delaeyd matrix cosine.

English abstract

In the paper the control of oscillating systems with a single delay is analysed. New results about controlability of such systems are proved. In the proofs special matrix functions are used - a delayed matrix sine and a delaeyd matrix cosine.

Keywords

control theory, oscillating system, a single delay, delayed matrix sine, delaeyd matrix cosine.

RIV year

2010

Released

08.02.2010

Pages from

1

Pages to

15

Pages count

15

BibTex


@article{BUT48485,
  author="Josef {Diblík} and Denys {Khusainov} and Jana {Lukáčová} and Miroslava {Růžičková}",
  title="Control of oscillating systems with a single delay.",
  annote="In the paper the control of oscillating systems with a single delay is analysed. New results about controlability of such  systems are proved. In the proofs special matrix functions are used - a delayed matrix sine and a delaeyd matrix cosine.",
  chapter="48485",
  journal="Advances in Difference Equations",
  number="2010",
  volume="2010",
  year="2010",
  month="february",
  pages="1--15",
  type="journal article - other"
}